Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jiuya Wang    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Boston, N; Wang, J, The 2-Class Tower of $$\mathbb {Q}(\sqrt{-5460})$$Q(-5460), in Springer Proceedings in Mathematics & Statistics, vol. 251 (2018), pp. 71-80, Springer International Publishing, ISBN 9783319973784 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320